I had Juvederm injected under my eyes eight days ago, and now I look more tired and ripped. What do I do?
I am not a fan of Juvederm in the tear trough area for the exact reason that you are seeing. It tends to attract a low of water which can lead to more swelling. This is helpful in areas like the melolabial/nasolabial folds to smooth out that skin. However, in the thin skin of the eyelid this is not what you want. You can wait two weeks because at that time any swelling from the injection will be gone and only the swelling from the presence of the product will be left. If the problem remains, I would recommend you inject hyaluronidase to remove the product and use something like Restylane for the tear trough.
I hope this helps and good luck.
This is not a great product for the lower lids and tear trough. It attracts a lot of water, so often will cause some edema for a long time. You should have it removed and then refill with either Belotero or Restylane.
Juvederm for the Tear Trough
Normal swelling takes 1-2 weeks to resolve, but it looks like the filler was injected a bit too shallow. Hyaluronidase can dissolve the Juvederm, and Restylane or Belotero may be a better option. In good health, Dr. Keel
Juvederm for the tear trough
Juvederm and other fillers injected for hollowness under the eye can create a more youthful and rested appearance; it is often the most impactful area for injection. However, far to often, the area is injected incorrectly. Unfortunately, if injections are carried out too superficially or in large amounts, visible filler or sustained eyelid swelling can occur respectively. It appears that the filler is too superficial. Thankfully, the excess can be reduced quite easily by injection of small amounts of hyaluronidase. Seek out an expert injector in your area to have the area examined. It is extremely important when considering filler to go to an expert; though sometimes more expensive, it will often save you money and complications.
Tear Trough Fillers -- Try Cannulas; hylauronidase if unhappy
I do not like Juvederm into the tear troughs. Wait 1-2 weeks and if this does not resolve reverse with hyaluronidase. Some people are more prone to swelling with fillers under the eyes. Best, Dr. Emer.
Juvederm Injections under the Eyes
Dear andrearohrer, I am not a fan of Juvederm injections under the eyes and there are a slew of patients who walk in my office from other injectors who have very similar complaints. I would suggest you see your injector and have the Juvederm dissolved with Vitrase injections. Best regards, Michael V. Elam, M.D.
Juvederm is NOT the product of choice for under eyes
Thank you for sharing your question. Juvederm is not a good product for treatment of lower eyelid bags. Restylane and Belotero are better for this part of the face. Make sure an experienced injector performs the procedure on you. In the meantime, Hyaluronidase can be injected to dissolve the Juvederm. Good luck.
Hi Andrea. The under eye area is one of the most technique dependent areas of the face. Some injectors like to stay very superficial injecting above the muscle that surrounds the eye and others like our practice inject under the muscle. In viewing your concerns it's possible that you have a superficial injection and that the product is clumping.
In addition, we use Restylane under the eyes as it is a bit softer and we prefer it in this area.
Finally, hyaluronidase injections will reverse the effects of the treatment if you want things to go back to the way they were before.
To see before and after photos of under eye injection results in our Torrance office, click on the link below.
Juvederm is a great product but it is not meant for the under eye area. I would definitely look into having the product removed with Vitrase. In the future I would consider Belotero or Restylane for the delicate under eye area. Best, Dr. Green